HYBRID FIXED POINT THEOREM FOR NONLINEAR DIFFERENTIAL EQUATIONSJournal: International Journal of Engineering Sciences & Research Technology (IJESRT) (Vol.6, No. 1)
Publication Date: 2017-01-30
Authors : Sidheshwar Sangram Bellale; Ganesh Babruwan Dapke;
Page : 272-277
Keywords : Hybrid fixed point theorem; n on - linear differential equation .;
For Hybrid fixed point theorem for nonincreasing mapping in partially ordered complete metric space to prove existence as well as initial value problem of nonlinear first order ordinary differential equations.
Other Latest Articles
Last modified: 2017-01-17 21:35:30